# SDR USAA2014011000001

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 64,049 hours, 42,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, THE RT MAIN GEAR RED & GREEN LIGHTS REMAINED ILLUMINATED.  GEAR DID NOT RETRACT.  FLIGHT RETURNED TO FIELD WITH GEAR DOWN & ALL 3 GREEN ILLUMINATED.  TROUBLESHOT TO NLG RETRACT HYD FUSE.  R & R FUSE IAW AMM 32-31-71. PERFORMED OPERATIONAL CHECK IAW AMM 32-32-00-715-001 & 32-33-00-735-005.
